# SDR AU970665

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-161
- Engine: Lyc O320D3G
- Propeller: Snsnch 74DM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Pin
- Part number: SL134441
- Condition: Failed
- Location: Eng Nr 3 Cyl
- Component: Supairpart
- Stage of operation: IN
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) NO3 CYLINDER PISTON PIN FAILED RESULTING IN FAILURE OF NO3 PISTON. PARTS OF NO3 PISTON LODGED BENEATH NO4 CYLINDER EXHAUST TAPPET CAUSING IT TO FAIL ALSO. SECONDARY DAMAGE CAUSED TO CRANKCASE, CONNECTING RODS, CAMSHAFT, NO3 CYLINDER SKIRT AND NO1, NO2 AND NO3 CYLINDER TAPPETS.
